# SDR SWAA076467

- Difficulty date: December 24, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 54,358 hours, 54,353 cycles
- System (JASC): 5711 · Wing Spar
- Part: Support Fitting
- Part number: 7075T73
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRIDGE CHECK, FOUND LT WING AFT SPAR SUPPORT FITTING NR 1 MAIN FLAP TRACK CORRODED AT OUTBOARD FLAP TRACK MOUNT HOLE.  REMOVED AND REPLACED AFT SPAR SUPPORT FITTING PER MM.
